| Model Number |
21-7605-24 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: no product was returned.We are unable to confirm the reported complaint.If the product is returned, smiths medical will reopen this complaint for further investigation.
Event or Problem Description
It was reported that during the use of the product (an extension set), an occlusion alarm sounded over and over again.After the customer changed the product to another one, the alarm was cleared.No patient injury was reported.